Academic Journals Database
Disseminating quality controlled scientific knowledge

Analytical solutions of advection-dispersion equation for varying pulse type input point source in one-dimension

Author(s): Dilip Kumar Jaiswal | Atul Kumar

Journal: International Journal of Engineering, Science and Technology
ISSN 2141-2820

Volume: 3;
Issue: 1;
Start page: 22;
Date: 2011;
Original page

Keywords: Advection | Dispersion | Contaminants | Aquifer | Groundwater.

Analytical solutions are obtained for a one-dimensional advection–dispersion equation with variable coefficients in a longitudinal domain. Two cases are considered. In the first one the solute dispersion is time dependent along a uniform flow in a semi-infinite domain while in the second case the dispersion and the velocity both have spatially dependent expressions. Analytical solutions are obtained by introducing new independent variables with the help of certain transformations. Result and discussions are given by different graphs.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions